# SDR AALA20100506TUL01

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,761 hours, 29,085 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 BRACKET CRACKED IN RADIUS.  REMOVED AND REPLACED RIB ASSEMBLY PER ESO 27-80-1.
